Xithromax Making Me Worse

Discussion in 'Fibromyalgia Main Forum' started by TeaBisqit, Oct 18, 2006.

  1. TeaBisqit

    TeaBisqit Member

    Has anyone else tried Azithromycin/Xithromax for CFIDS and had it make them worse instead of better? I'm flaring like crazy on it and it's into the third week of taking it three days a week. I'm not sleeping well on it. The three days I take it, even with acidophilus, it's causing my stomach to be so upset that I can't leave the house. My doctor wants me to stay on it for three more weeks because some people do get better after a full six weeks on it, but it's making me so ill, I don't know if I can keep doing this. Like the treatment is worse than the disease at this point. And it's hard for me to tell if it's doing anything to help me because it's making me so sick.
  2. Prunella

    Prunella New Member

    I took it several years ago for a sinus infection and it gave me the worst diarrhea I ever got from an antibiotic. I happened to be at a meeting where there were several doctors and they all said I should stop taking it. I stopped taking it and felt much better and the infection cleared up on its own.

    The reaction you are getting may make you sicker in the long run. Having a reaction like that is a great stress on our bodies. If it was me I would quit it. Perhaps there is another antibiotic you could take that won't give you those side effects.